Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization for the product of closed images of metric spaces to be a $ k$-space


Author: Yoshio Tanaka
Journal: Proc. Amer. Math. Soc. 74 (1979), 166-170
MSC: Primary 54D50
DOI: https://doi.org/10.1090/S0002-9939-1979-0521892-0
MathSciNet review: 521892
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give, under [CH], a necessary and sufficient condition for the product of two closed images of metric spaces to be a k-space.


References [Enhancements On Off] (What's this?)

  • [1] A. V. Arhangel'skiĭ, Bicompact sets and the topology of spaces, Trans. Moscow Math. Soc. 13 (1965), 1-62. MR 0195046 (33:3251)
  • [2] -, A characterization of very k-spaces, Czechoslovak Math. J. 18 (93) (1968), 392-395. MR 0229194 (37:4768)
  • [3] J. Ceder, Some generalizations of metric spaces, Pacific J. Math. 11 (1961), 105-125. MR 0131860 (24:A1707)
  • [4] D. E. Cohen, Spaces with weak topology, Quart. J. Math. Oxford Ser. (2) 5 (1954), 77-80. MR 0063043 (16:62c)
  • [5] E. Michael, A note on closed maps and compact sets, Israel J. Math. 2 (1964), 173-176. MR 0177396 (31:1659)
  • [6] -, Bi-quotient maps and Cartesian products of quotient maps, Ann. Inst. Fourier (Grenoble) 18 (1968), fasc. 2, 287-302. MR 0244964 (39:6277)
  • [7] -, A quintuple quotient quest, General Topology and Appl. 2 (1972), 91-138. MR 0309045 (46:8156)
  • [8] K. Morita, On closed mappings, Proc. Japan Acad. 32 (1956), 539-543. MR 0085494 (19:49c)
  • [9] -, Some results on M-spaces, (Topics in topology, Colloq. Math. Societatis János Bolyai, Vol. 8, Keszthely, Hungary, 1972), North-Holland, Amsterdam, 1974, pp. 489-503. MR 0365462 (51:1714)
  • [10] F. Siwiec, Sequence-covering and countably bi-quotient mappings, General Topology and Appl. 1 (1971), 143-154. MR 0288737 (44:5933)
  • [11] F. Slaughter, The closed image of metrizable space is $ {M_1}$, Proc. Amer. Math. Soc. 37 (1973), 309-314. MR 0310832 (46:9930)
  • [12] Y. Tanaka, On quasi-k-spaces, Proc. Japan Acad. 46 (1970), 1074-1079. MR 0296887 (45:5946)
  • [13] -, Products of sequential spaces, Proc. Amer. Math. Soc. 54 (1976), 371-375. MR 0397665 (53:1523)
  • [14] -, A characterization for the products of k-and- $ {\aleph _0}$-spaces and related results, Proc. Amer. Math. Soc. 59 (1976), 149-155. MR 0415580 (54:3665)
  • [15] -, On the k-ness for the products of closed images of metric spaces, General Topology and Appl. 9 (1978), 175-183. MR 0493934 (58:12890)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D50

Retrieve articles in all journals with MSC: 54D50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521892-0
Keywords: k-spaces, Fréchet spaces, strongly Fréchet spaces, Lindelöf spaces
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society